Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

I am having irritated esophagus and am over weight. Diagnosed with peptic ulcer and GERD and under medication

I have been diagnosed with peptic ulcer and Gerd , I am now under medication, 3rd week to be exact, I am 25 years old, female, height is 4 7.9 weight is 114 lbs, my problem is despite the medication, my Gerd is getting worse or should I say just stable it s not healing and now even water makes me full and makes my esophagus irritated, please help I don t know whats wrong with me I know I am over weight but is this the only reason why I m not healing? the first 2 weeks of the medication was okay, I felt a bit better but now going on the 3rd week I feel like it s getting worse
Asked On : Fri, 26 Aug 2011
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
What kind of medication are you taking. You need to follow few instructions. Avoid spicy, hot, hard food. Eat more soft, bland and cool food like yoghurt, curds, fruits and green leafy vegetables. Also you may need to do a Urease breath test to find H.pylori infection. If this infection is there you can cure this infection with proper antibiotics and you will have significant relief and nearly cured. Avoid smoking or drinking alcohol. Do not lie down immediately after eating or drinking. Lie at 45 degrees after eating if you want to and lie down flat only after 1.5 to 2 hours. Doing an endoscopy will also be needed to see the status of the oesophagus and stomach.
Answered: Fri, 26 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor